Posted by: Luane | 2012-01-26

Anxiety problem

Hi Doc,

I have been on valdoxan and my P-doc changed me back onto cilift again. Was on Valdoxan. The first week on cilift was a lot better, but week two is different...i am a bit more anxious and it is driving me up the wall. I have also been having a weird burning sensation in the back of my mouth, sort of where my throat and mouth feels a bit weird. It comes and goes and when I don''t think about it, it kinda goes away....

It also can''t be hearburn, because I am on 40mg nexium with no heartburn.

What is this? Should I worry? Can it be burning mouth syndrome?

I am going to see my P-doc tomorrow again....please can you give me advise?

Is it also normal for the cilift to make you feel better the first week and then worse the next? Is it busy stabalising?



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You should consult an ENT specialist to examine the back of your throat. Reflux can cause this sensation. Nexium is an excellent product to treat gastric ulcers but reflux can still occur. Try Gaviscon Advanced, three times daily before meals.

Cilift usually takes three to four weeks before optimal results occur. Your depression will stabilise and you can ask your doctor for Ativan to treat your anxiety in the interim.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.